CONVERGENCE OF THE CELL AVERAGE TECHNIQUE FOR SMOLUCHOWSKI COAGULATION EQUATION

GIRI, ANKIK KUMAR and Nagar, Atulya K. (2015) CONVERGENCE OF THE CELL AVERAGE TECHNIQUE FOR SMOLUCHOWSKI COAGULATION EQUATION. ESAIM: Mathematical Modelling and Numerical Analysis, 49 (2). pp. 349-372. ISSN 0764-583X

[img]
Preview
Text
AKG_CAT_230512-2-1.pdf

Download (364kB) | Preview
Official URL: http://www.esaim-m2an.org/articles/m2an/abs/2015/0...

Abstract

We present the convergence analysis of the cell average technique, introduced in [19], to solve the nonlinear continuous Smoluchowski coagulation equation. It is shown that the technique is second order accurate on uniform grids and first order accurate on non-uniform smooth (geometric) grids. As an essential ingredient, the consistency of the technique is thoroughly discussed.

Item Type: Article
Additional Information and Comments: Copyright EDP Sciences and S.M.A.I. The original publication is available at www.esaimm2an.org.
Keywords: Particles, coagulation, cell average technique, consistency, Lipschitz condition, convergence.
Faculty / Department: Faculty of Science > Mathematics and Computer Science
Depositing User: Atulya Nagar
Date Deposited: 11 May 2016 10:05
Last Modified: 11 May 2016 10:09
URI: http://hira.hope.ac.uk/id/eprint/1075

Actions (login required)

View Item View Item